Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Chronic headache, fainting, tunnel vision, nausea, vomiting

I ve been experiencing chronic headaches for almost three years. Ever since september 2011, they ve happened nearly daily and last the entire day once they start. When I stand up suddenly or physically exert myself, the headaches become unbearable. Just recently, last couple weeks, I ve experienced fainting , tunnel vision , spinning vision, nausea and vomiting. I m only 18 and the sudden onset of the fainting and vomiting are making me nervous because my situation is only getting worse.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Tamarar,
Headaches with fainting and vomiting and vision problem should not be ignored and needs examination by a Neurophysican and Ophthalmologist.
Do you have alcohol or are you taking some medicines?
Are your headaches localized to a particular side or area of head or occurs in full head?
You should get you eye checkup and get a MRI of your head done.
Please get yourself examined and investigated properly.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor